MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 367338
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® push button blood collection set, the hub of one device was cracked resulting in sample leakage and recollection.Blood got onto the healthcare workers hands.There is no report of the level of ppe worn, post exposure testing or medical intervention.
 
Additional Manufacturer Narrative
D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka d2b.Common device name: tubes, vials, systems, serum separators, blood collection a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 31-mar-2026.Investigation summary: bd received three samples for investigation.Visual examination of the returned samples did not reveal any signs of a cracked female luer.These three samples were subjected to functional tests, and no leakage was observed.Additionally, visual examination of ten retained samples did not show any signs of a cracked female luer.The ten retained samples were also used for functional tests, and no leakage occurred.The device history records were reviewed with no issues being identified.There were no related quality notifications.All processes and final inspections comply with specification requirements.This complaint has not been confirmed for the indicated failure mode: damaged.Bd has initiated corrective and preventive action to address the reported issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for monitoring of current trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24781968
Report Number9617032-2026-00403
Device Sequence Number6134434
Product Code FPA
UDI-Device Identifier30382903673385
UDI-Public(01)30382903673385(11)260101(17)271231(10)5353361
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367338
Device Lot Number5353361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown